# SDR CA010724033

- Difficulty date: May 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 4,743 hours
- Engine: Allsn 250C30P
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 46D36
- Condition: Missing
- Location: Heater Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT ALL EXPERIENCED A NO HEAT CONDITION. ON INSPECTION, FOR SWITCH WAS REMOVED AND RUDDER PAD ON THE END OF THE PLUNGER WAS FANNED DEBONDED & LODGED IN ORIFICE CAUSING HEATER NOT TO WORK.
